# SDR USAA2013090300017

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 16,211 hours, 6,363 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Message
- Condition: False Indication
- Location: R3 Door
- Part time: 16,211 hours, 6,363 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI-OUT,  F/A CALLED WITH RED ALERT ON FORWARD CIDS PANEL; CHECKED DOOR PRESSURE 3R.  SLIDE PRESSURE IN GREEN ON 3R.  SERVICED DOOR ASSIST BOTTLE AT DOOR 3R.
